# SDR SWAA2024052980373

- Difficulty date: April 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK LBL 31 STA 663 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.312 INCH APPROX 2024-286661<[01] TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[03] STEP 14 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[04] PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK BTW BS 663.75 TO BS STA 675 AND LBL 25 TO LBL 60 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203 . SEE INDIVIDUAL SIGN-OFF BELOW.;[05] PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK BTW BS 663.75 TO BS STA 675 AND LBL 25 TO LBL 60 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203 . SEE INDIVIDUAL SIGN-OFF BELOW. AS RII
